Alert archive / New Jersey / Special Marine Warnings in 2011
Special Marine Warning 77, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 9, 2011, 4:13 PM EDT. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 4:13 PM EDT (20:13 UTC)
- Expired
- Aug 9, 2011, 5:45 PM EDT
- In force
- 92 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 210 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
105
WHUS51 KPHI 092013
SMWPHI
ANZ451>453-092145-
/O.NEW.KPHI.MA.W.0077.110809T2013Z-110809T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
413 PM EDT TUE AUG 9 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND CAPE MAY NJ
OUT TO 20 NM...
INCLUDING 28-MILE WRECK...ATLANTIC CITY REEF...BEACH HAVEN...BUOY
GE...BRIGANTINE...GREAT EGG INLET...GREAT EGG REEF...LITTLE EGG
INLET...LITTLE EGG REEF...OCEAN CITY REEF AND THE LUMP...
* UNTIL 545 PM EDT
* AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER 5 NM EAST
OF GREAT EGG INLET...OR ABOUT OVER ATLANTIC CITY...MOVING EAST AT
30 KNOTS.
* THIS STRONG THUNDERSTORM WILL BE NEAR
3 NM NORTH OF ATLANTIC CITY REEF BY 420 PM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3944 7390 3899 7439 3894 7442 3914 7470
3916 7469 3915 7472 3918 7472 3928 7463
3931 7460 3931 7456 3938 7452 3939 7447
3939 7449 3942 7448 3947 7444 3946 7442
3950 7440 3961 7428 3949 7387
TIME...MOT...LOC 2013Z 269DEG 28KT 3932 7435
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 9, 3:35 PM EDT, 38 minutes earlier.
Area forecast discussion, Aug 9, 3:35 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 PM EDT TUE AUG 9 2011 .SYNOPSIS... A FRONTAL BOUNDARY FROM THE WEST IS FORECAST TO PASS ACROSS OUR REGION THIS EVENING. A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE ON WEDNESDAY EVENING WITH HIGH PRESSURE FOLLOWING FOR THURSDAY THROUGH SATURDAY. LOW PRESSURE IS ANTICIPATED TO APPROACH FROM THE WEST ON SATURDAY AND IT SHOULD PASS OVERHEAD ON SUNDAY. ANOTHER AREA OF HIGH PRESSURE IS FORECAST FOR THE EARLY PART OF THE NEW WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AT 330 PM, SHOWERS AND THUNDERSTORMS COVERED MUCH OF NEW JERSEY. THIS FIRST BATCH OF PRECIPITATION WAS ASSOCIATED WITH THE WARM ADVECTION AHEAD OF AN APPROACHING MID LEVEL SHORT WAVE. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO LIFT TO THE NORTHEAST. THERE WAS SOME WIND DAMAGE, HAIL AND HEAVY RAIN WITH THE SYSTEM, ALONG WITH A FEW BURSTS OF FREQUENT TO CONTINUOUS CLOUD TO GROUND LIGHTNING. THE MID LEVEL SHORT WAVE WAS MOVING ACROSS CENTRAL PENNSYLVANIA AT MID AFTERNOON. IT WILL PASS OVER OUR REGION THIS EVENING AND IT SHOULD BRING ADDITIONAL SHOWERS AND THUNDERSTORMS. SUNSHINE HAD DEVELOPED AHEAD OF THE SECOND WAVE OF PRECIPITATION. WITH THE INCREASED INSTABILITY, WE HAVE ADDED ENHANCED THUNDERSTORM WORDING FOR MOST OF OUR COUNTIES FOR THE EVENING. ONCE THE SHORT WAVE PASSES TO OUR EAST, THE SHOWERS AND THUNDERSTORMS WILL FOLLOW AND OUR CHANCE FOR PRECIPITATION WILL BEGIN TO DECREASE RAPIDLY AS WE GO THROUGH THE LATE EVENING AND OVERNIGHT HOURS. THE WIND IS FORECAST TO BECOME WESTERLY IN THE WAKE OF THE SHORT WAVE AND ITS ASSOCIATED SURFACE BOUNDARY. WE ARE ANTICIPATING TEMPERATURES TO DROP INTO THE 60S LATE TONIGHT IN MUCH OF OUR REGION. THE ONLY EXCEPTIONS MAY BE URBANIZED AREAS AND LOCATIONS NEAR THE COAST. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... A MID LEVEL LOW IS FORECAST TO MOVE FROM UPPER ONTARIO TONIGHT AND WEDNESDAY, ACROSS SOUTHERN QUEBEC ON THURSDAY AND FRIDAY. ANOTHER IMPULSE IN THE MID LEVEL FLOW IS EXPECTED TO PASS OVERHEAD EARLY ON WEDNESDAY WITH ONLY A FEW CLOUDS. A MORE ROBUST SHORT WAVE IS ANTICIPATED FOR WEDNESDAY EVENING. HOWEVER, MOST OF THE ENERGY SHOULD PASS ACROSS NEW YORK AND NEW ENGLAND. WE HAVE INCLUDED A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR OUR NORTHERN COUNTIES AT THAT TIME. ONCE THE SHORT WAVE AND ITS ASSOCIATED COLD FRONT PASS, DRY AIR WILL BEGIN TO BUILD INTO OUR REGION FROM THE NORTHWEST AND WEST. SURFACE HIGH PRESSURE FROM THE WEST IS EXPECTED FOR THURSDAY AND FRIDAY WITH DRY WEATHER AND SLIGHTLY BELOW NORMAL TEMPERATURES. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... HIGH PRESSURE CENTERED JUST OFF THE MID-ATLANTIC COAST LATE FRIDAY WILL CONTINUE TO SLIP FURTHER EAST, USHERING IN A MORE SOUTHWESTERLY FLOW AND ASSOCIATED INCREASE IN ATMOSPHERIC MOISTURE FOR THE FIRST PART OF THE WEEKEND. A STRONG COLD FRONT FROM THE OHIO RIVER VALLEY (THE SURFACE COMPONENT OF A LONG WAVE PATTERN CHANGE) WILL THEN APPROACH LATE SATURDAY AND CROSS THE AREA ON SUNDAY. A LARGE HIGH PRESSURE SYSTEM IS THEN EXPECTED TO BUILD IN FROM THE GREAT LAKES REGION BEGINNING MONDAY, WITH NEAR NORMAL TEMPERATURES. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SHOWERS/TSTMS WITH LOWER VSBYS/CIGS CROSSING ERN NJ ATTM. A FEW SCAT TSTMS MAY DEVELOP AND MOVE ACROSS THE AREA THIS EVENING...BUT COVERAGE WILL BE LESS THAN WITH THE PREVIOUS STORMS. THE CB GROUP WAS LEFT IN THE TAFS FOR THE EVENING. A COLD FRONT WILL CROSS THE AREA THIS EVENING WITH WINDS SHIFTING TO WEST OVERNIGHT. VFR CONDITIONS EXPECTED FOR THE MOST PART...BUT AREAS OF FOG MAY DEVELOP AND LOWER VSBYS AFTER MIDNIGHT. WED MORNING...MOSTLY CLR SKIES WITH A MODERATE WEST TO NORTHWEST WIND AFTER 14Z. OUTLOOK... THURSDAY AND FRIDAY...HIGH PRESSURE BUILDS IN WITH A MUCH DRIER AIRMASS, THEREFORE VFR. A NORTHERLY WIND SHOULD BE A BIT STRONGER THURSDAY COMPARED TO FRIDAY, HOWEVER THERE COULD BE A BIT OF A SEA/BAY BREEZE FRIDAY. SATURDAY...HIGH PRESSURE MOVES TO THE EAST WITH A SOUTHERLY FLOW DEVELOPING. THE CLOUDS MAY INCREASE A BIT WITH A WARM FRONT APPROACHING FROM THE SOUTHWEST, BUT OVERALL VFR. ANY SHOWERS OR THUNDERSTORMS SHOULD REMAIN TO OUR WEST. && .MARINE... NO MARINE FLAGS THIS FCST. SCATTERED SHOWERS AND TSTMS WILL CROSS THE WATERS THIS EVENING AS A LOW AND FRONT PASS THE AREA. LOCALLY HIGHER WINDS AND WAVES WILL ACCOMPANY THE TSTMS. WINDS WILL SWITCH FROM S OR SE TO A W OR NW DIRECTION WEDNESDAY. WIND SPEEDS WILL INCREASE TO AROUND 15 KTS WED WITH GUSTS TO AROUND 20 KTS. HIGH PRESSURE WILL BUILD OVER THE WATERS WED-FRI WITH A DECREASE IN WINDS AND SEAS THROUGH THE PERIOD. && .RIP CURRENTS... THE MODERATE RISK FOR RIP CURRENTS WILL CONTINUE THIS EVENING AND A LOW RISK IS FORECAST FOR WEDNESDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO NEAR TERM...IOVINO SHORT TERM...IOVINO LONG TERM...MIKETTA AVIATION...O'HARA MARINE...O'HARA RIP CURRENTS...O'HARA
Hazardous weather outlook, Aug 9, 3:50 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 PM EDT TUE AUG 9 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-102100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 350 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING MAY BE ACCOMPANIED BY HAIL, GUSTY WINDS, HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. NJZ014-024>026-102100- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 350 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING MAY BE ACCOMPANIED BY HAIL, GUSTY WINDS, HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. THERE IS A MODERATE RISK OF RIP CURRENTS LATE THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. ANZ430-431-450>455-102100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 350 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 9, 2:16 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 PM EDT TUE AUG 9 2011
NJZ016>018-021-022-027-091915-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
216 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN...
CUMBERLAND...GLOUCESTER AND SALEM COUNTIES...
AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF
CAMDEN TO 13 MILES NORTH OF VINELAND TO 6 MILES NORTHWEST OF VINELAND
TO 13 MILES WEST OF MILLVILLE...MOVING EAST AT 20 MPH. THE
THUNDERSTORMS WILL BE NEAR SICKLERVILLE AROUND 215 PM...
CHESILHURST...ATCO AROUND 230 PM...SOUTH VINELAND...MIZPAH AROUND 245
PM...WHARTON STATE FOREST...ATSION AROUND 300 PM...EGG HARBOR CITY
AND DOROTHY AROUND 315 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3944 7458 3930 7481 3932 7486 3930 7488
3938 7539 3951 7519 3966 7511 3981 7511
3980 7492 3977 7489 3978 7482 3980 7481
3980 7448 3959 7448
HEAVENERSpecial weather statement, Aug 9, 3:27 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EDT TUE AUG 9 2011
NJZ020>027-092030-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
327 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAPE
MAY...CUMBERLAND AND OCEAN COUNTIES...
AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST
OF VINELAND TO 15 MILES WEST OF ATLANTIC CITY TO 14 MILES SOUTHEAST
OF MILLVILLE...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
WADING RIVER...DENNISVILLE AROUND 345 PM...NEW GRETNA...STRATHMERE
AROUND 400 PM...MYSTIC ISLAND...BEACH HAVEN AROUND 415 PM AND NORTH
BEACH HAVEN AROUND 430 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3954 7423 3950 7428 3950 7433 3953 7434
3953 7440 3949 7438 3949 7432 3945 7429
3935 7441 3930 7455 3928 7455 3924 7460
3914 7468 3919 7505 3937 7482 3965 7477
3961 7419
HEAVENERLocal storm report, Aug 9, 3:47 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM FUNNEL CLOUD MILLSTONE TWP 40.20N 74.43W
08/09/2011 MONMOUTH NJ PUBLIC
&&
EVENT NUMBER PHI1100491
ROBERTSONLocal storm report, Aug 9, 3:49 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM FUNNEL CLOUD MILLSTONE TWP 40.20N 74.43W
08/09/2011 MONMOUTH NJ PUBLIC
&&
EVENT NUMBER PHI1100492
ROBERTSONLocal storm report, Aug 9, 3:52 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM FUNNEL CLOUD MILLSTONE TWP 40.20N 74.43W
08/09/2011 MONMOUTH NJ PUBLIC
&&
CORRECTED EVENT TIME
EVENT NUMBER PHI1100491
ROBERTSONLocal storm report, Aug 9, 4:13 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
413 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TSTM WND DMG COFFEE RUN 39.75N 75.66W
08/09/2011 NEW CASTLE DE 911 CALL CENTER
TREES DOWN WITH SOME HOUSE DAMAGE NEAR COFFEE RUNN AND
BELLA VISTA
1237 PM FUNNEL CLOUD 2 NW WILMINGTON 39.75N 75.56W
08/09/2011 NEW CASTLE DE PUBLIC
FUNNEL CLOUD REPORTED NORTH OF WILMINTON
1240 PM TSTM WND DMG NORTH MINISTER 39.83N 75.50W
08/09/2011 NEW CASTLE DE 911 CALL CENTER
TREES DOWN
1244 PM HAIL CLAYMONT 39.80N 75.46W
08/09/2011 E1.25 INCH NEW CASTLE DE PUBLIC
1245 PM HAIL BEAR 39.62N 75.68W
08/09/2011 E1.00 INCH NEW CASTLE DE PUBLIC
1245 PM HAIL 1 NW WILMINGTON 39.74N 75.54W
08/09/2011 E1.00 INCH NEW CASTLE DE PUBLIC
1245 PM TSTM WND DMG CLAYMONT 39.80N 75.46W
08/09/2011 NEW CASTLE DE 911 CALL CENTER
TREES DOWN NORTH OF WILMINGTON
0225 PM FUNNEL CLOUD MILLSTONE TWP 40.20N 74.43W
08/09/2011 MONMOUTH NJ PUBLIC
0225 PM FUNNEL CLOUD MILLSTONE TWP 40.20N 74.43W
08/09/2011 MONMOUTH NJ PUBLIC
&&
EVENT NUMBER PHI1100493 PHI1100496 PHI1100494 PHI1100488 PHI1100489
PHI1100490 PHI1100495 PHI1100491 PHI1100492
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 12:18 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester | 57 min |
| Aug 9, 12:32 PM EDT | Tornado Warning | PHI | Gloucester | 28 min |
| Aug 9, 1:02 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 58 min |
| Aug 9, 1:08 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 67 min |
| Aug 9, 1:17 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 58 min |
| Aug 9, 2:16 PM EDT | Special Weather Statement | PHI | Atlantic | 59 min |
| Aug 9, 2:22 PM EDT | Areal Flood Advisory | PHI | Camden, Cumberland, Gloucester, Salem | 3 hr |
| Aug 9, 2:22 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 53 min |
| Aug 9, 2:53 PM EDT | Areal Flood Advisory | PHI | Middlesex, Morris, Somerset | 3 hr |
| Aug 9, 3:27 PM EDT | Special Weather Statement | PHI | Atlantic | 63 min |
| Aug 9, 5:48 PM EDT | Special Weather Statement | PHI | Gloucester | 87 min |
| Aug 9, 6:54 PM EDT | Special Weather Statement | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 81 min |
| Aug 9, 11:46 AM EDT | Special Weather Statement | PHI | Chester, Delaware, Montgomery | 59 min |
| Aug 9, 12:40 PM EDT | Special Weather Statement | PHI | Cecil | 65 min |
| Aug 9, 5:13 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 62 min |
| Aug 9, 6:35 PM EDT | Special Weather Statement | PHI | Talbot | 85 min |
Nearby
Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.